On the complexity of algebraic numbers, II. Continued fractions

Boris Adamczewski CNRS, Institute Camille Jordan, Université Claude Bernard Lyon I Yann Bugeaud Université Louis Pasteur, U.F.R. de mathématique

TBD mathscidoc:1701.331958

Acta Mathematica, 195, (1), 1-20, 2005.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{boris2005on,
  title={On the complexity of algebraic numbers, II. Continued fractions},
  author={Boris Adamczewski, and Yann Bugeaud},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346996287667},
  booktitle={Acta Mathematica},
  volume={195},
  number={1},
  pages={1-20},
  year={2005},
}
Boris Adamczewski, and Yann Bugeaud. On the complexity of algebraic numbers, II. Continued fractions. 2005. Vol. 195. In Acta Mathematica. pp.1-20. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346996287667.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved